Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
Fourier-Stieltjes transforms and weakly almost periodic functionals for compact groups

Charles F. Dunkl and Donald Edward Ramirez

Vol. 39 (1971), No. 3, 637–639

Let G be a compact group and H a closed subgroup. A function in the Fourier algebra of H can be extended to a function in the Fourier algebra of G without increase in norm and with an arbitrarily small increase in sup-norm. For G a compact Lie group, the space of Fourier-Stieltjes transforms is not dense in the space of weakly almost periodic functionals on the Fourier algebra of G.

Mathematical Subject Classification 2000
Primary: 43A30
Secondary: 22C05, 22E30
Received: 18 November 1970
Published: 1 December 1971
Charles F. Dunkl
Donald Edward Ramirez